| Model Number |
TSGC0801 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with triclip regurgitation (tr) for a triclip procedure.During the preparation of triclip steerable guide catheter(tsgc), loss of column was observed in hemostasis valve.Troubleshooting was performed and was unsuccessful.The tsgc was replaced with another device to complete the procedure.There was no clinically significant delay or adverse patient effects reported.